Browse Title Index

Issue Title
Volume: 4 Issue: 3 A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes Abstract   PDF
Jesús E. Cuén-Ramos, Gerardo Vega
Volume: 4 Issue: 1 A constructive approach to minimal free resolutions of path ideals of trees Abstract   PDF
Rachelle R. Bouchat, Tricia Muldoon Brown
Volume: 2 Issue: 1 A database of linear codes over F_13 with minimum distance bounds and new quasi-twisted codes from a heuristic search algorithm Abstract   PDF
Eric Z. Chen, Nuh Aydın
Volume: 2 Issue: 3 A further study for the upper bound of the cardinality of Farey vertices and application in discrete geometry Abstract   PDF
Daniel Khoshnoudirad
Volume: 6 Issue: 3 A generalization of the Mignotte's scheme over Euclidean domains and applications to secret image sharing Abstract   PDF
Ibrahim Ozbek, Fatih Temiz, Irfan Siap
Volume: 5 Issue: 1 A module minimization approach to Gabidulin decoding via interpolation Abstract   PDF
Anna-Lena Horlemann-Trautmann, Margreta Kuijper
Volume: 6 Issue: 3 A note on constacyclic and skew constacyclic codes over the ring $\mathbb{Z}_{p} [u,v]/\langle u^2-u,v^2-v,uv-vu\rangle$ Abstract   PDF
Tushar Bag, Habibul Islam, Om Prakash, Ashish K. Upadhyay
Volume: 3 Issue: 1 An active attack on a multiparty key exchange protocol Abstract   PDF
Reto Schnyder, Juan Antonio López-Ramos, Joachim Rosenthal, Davide Schipani
Volume: 2 Issue: 3 Approximate counting with m counters: A probabilistic analysis Abstract   PDF
Guy Louchard, Helmut Prodinger
Volume: 6 Issue: 3 Asymptotically good homological error correcting codes Abstract   PDF
Jason McCullough, Heather Newman
Volume: 5 Issue: 3 Batch Codes from Hamming and Reed-Muller Codes Abstract   PDF
Travis Alan Baumbaugh, Yariana Diaz, Sophia Friesenhahn, Felice Manganiello, Alexander Vetter
Volume: 6 Issue: 1 Betweenness centrality in convex amalgamation of graphs Abstract   PDF
Sunil Kumar Raghavan Unnithan, Kannan Balakrishnan
Volume: 6 Issue: 3 Bijective S-boxes of different sizes obtained from quasi-cyclic codes Abstract   PDF
Dusan Bikov, Iliya Bouyukliev, Stefka Bouyuklieva
Volume: 2 Issue: 2 Binomial vanishing ideals Abstract   PDF
Azucena Tochimani, Rafael H. Villarreal
Volume: 5 Issue: 3 Characterization of $2\times 2$ nil-clean matrices over integral domains Abstract   PDF
Kota Nagalakshmi Rajeswari, Umesh Gupta
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Codes and the Steenrod algebra Abstract   PDF
Steven T. Dougherty, Tane Vergili
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Codes over an infinite family of algebras Abstract   PDF
- Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto
Volume: 6 Issue: 1 Codes over $\mathbb{Z}_{p}[u]/{\langle u^r \rangle}\times\mathbb{Z}_{p}[u]/{\langle u^s \rangle}$ Abstract   PDF
Ismail Aydogdu
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Code–checkable group rings Abstract   PDF
Noha Abdelghany, Nefertiti Megahed
Volume: 5 Issue: 1 Coloring sums of extensions of certain graphs Abstract   PDF
Johan Kok, Saptarshi Bej
Volume: 3 Issue: 2 Commutative Schur rings over symmetric groups II: The case n = 6 Abstract   PDF
Amanda E. Francis, Stephen P. Humphries
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Commuting probability for subrings and quotient rings Abstract   PDF
Stephen M. Buckley, Desmond MacHale
Volume: 6 Issue: 2 Complexity of neural networks on Fibonacci-Cayley tree Abstract   PDF
Jung-Chao Ban, Chih-Hung Chang
Volume: 6 Issue: 2 Coretractable modules relative to a submodule Abstract   PDF
Ali Reza Moniri Hamzekolaee, Yahya Talebi
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Correspondence between steganographic protocols and error correcting codes Abstract   PDF
M’hammed Boulagouaz, Mohamed Bouye
1 - 25 of 99 Items 1 2 3 4 > >>